Using symplectic techniques and spectral analysis of smooth paths of self-adjoint operators, we characterize the set of conjugate instants along a geodesic in an infinite dimensional Riemannian Hilbert manifold.

On the singularities of the exponential map in infinite dimensional Riemannian manifolds / BILIOTTI L.; EXEL R; PICCIONE P; TAUSK V. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - 336(2006), pp. 247-267.

On the singularities of the exponential map in infinite dimensional Riemannian manifolds

BILIOTTI, Leonardo;
2006

Abstract

Using symplectic techniques and spectral analysis of smooth paths of self-adjoint operators, we characterize the set of conjugate instants along a geodesic in an infinite dimensional Riemannian Hilbert manifold.
File in questo prodotto:
File Dimensione Formato  
singularities.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 287.34 kB
Formato Adobe PDF
287.34 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1653224
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 7
social impact